Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the cause and treatment for headache and tender bump on temple?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1777 Questions
Question
Hi,

I have an absolute horrible headache for three days now. Regular doses of Tylenol do not help in the slightest. There is a very tender bump slightly above and back of my left temple. Should I be concerned? Or get it checked out?
Posted Mon, 4 Aug 2014 in General Health
 
 
Answered by Dr. Chakravarthy Mazumdar 4 hours later
Brief Answer:
Get it checked out

Detailed Answer:
Hi,

If regular Tylenol does not bring in relief it is better to get this examined by doctor. I suggest to stop using Tylenol as it can give in rebound headache.

You seem to be describing about cyst? Lymph nodes are not found here on the temple.

It is better examined by doctor than leaving it alone.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor